Alert archive / Wyoming / Freeze Warnings in 2012
Freeze Warning 1, NWS Riverton, WY
NWS Riverton, WY issued this freeze warning at Sep 12, 2012, 2:01 PM MDT for 6 counties in Wyoming. It took effect at Sep 13, 2012, 3:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2012, 2:01 PM MDT (20:01 UTC)
- In effect from
- Sep 13, 2012, 3:00 AM MDT
- Expired
- Sep 13, 2012, 9:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Riverton, WY
Counties Big Horn County, WY, Fremont County, WY, Hot Springs County, WY, Park County, WY, Sweetwater County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 55 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2288 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
233 WWUS75 KRIW 122001 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 201 PM MDT WED SEP 12 2012 ...FIRST FREEZING TEMPERATURES EXPECTED TONIGHT FOR MUCH OF CENTRAL WYOMING... .A VERY DRY AIRMASS AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL QUICKLY THIS EVENING AND CONTINUE FALLING OVERNIGHT LEADING TO FREEZING TEMPERATURES FOR MOST OF THE LOWER ELEVATIONS OF CENTRAL WYOMING LATER TONIGHT INTO THURSDAY MORNING. WYZ004-006-131500- /O.NEW.KRIW.FZ.W.0001.120913T0900Z-120913T1500Z/ NORTH BIG HORN BASIN-SOUTHEAST BIG HORN BASIN- INCLUDING THE CITIES OF...POWELL...LOVELL...GREYBULL...BASIN... WORLAND 201 PM MDT WED SEP 12 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY. * SUMMARY AND TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING LEADING TO FREEZING TEMPERATURES AS EARLY AS 3 AM AND PEAKING AROUND SUNRISE. * TEMPERATURE...29 TO 32. * IMPACTS...RESIDENTS WITH TEMPERATURE SENSITIVE PLANTS SHOULD TAKE THE NECESSARY PRECAUTIONS NOW TO PROTECT THEM FROM THE EXPECTED FREEZING TEMPERATURES LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ005-131500- /O.NEW.KRIW.FZ.W.0001.120913T0900Z-120913T1500Z/ SOUTHWEST BIG HORN BASIN- INCLUDING THE CITY OF...THERMOPOLIS 201 PM MDT WED SEP 12 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY. * SUMMARY AND TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING LEADING TO FREEZING TEMPERATURES AS EARLY AS 3 AM AND PEAKING AROUND SUNRISE. * TEMPERATURE...28 TO 32. * IMPACTS...RESIDENTS WITH TEMPERATURE SENSITIVE PLANTS SHOULD TAKE THE NECESSARY PRECAUTIONS NOW TO PROTECT THEM FROM THE EXPECTED FREEZING TEMPERATURES LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ017-018-131500- /O.NEW.KRIW.FZ.W.0001.120913T0900Z-120913T1500Z/ WIND RIVER BASIN-LANDER FOOTHILLS- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER 201 PM MDT WED SEP 12 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY. * SUMMARY AND TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING LEADING TO FREEZING TEMPERATURES AS EARLY AS 3 AM AND PEAKING AROUND SUNRISE. * TEMPERATURE...29 TO 30 IN THE TOWN OF LANDER...31 TO 32 IN RIVERTON. EVEN COLDER TEMPERATURES OF 26 TO 28 DEGREES WILL BE NOTED IN LOW LYING AREAS NEAR AREA RIVERS...ESPECIALLY THE SOUTH SIDE OF RIVERTON. * IMPACTS...RESIDENTS WITH TEMPERATURE SENSITIVE PLANTS SHOULD TAKE THE NECESSARY PRECAUTIONS NOW TO PROTECT THEM FROM THE EXPECTED FREEZING TEMPERATURES LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ028>030-131500- /O.NEW.KRIW.FZ.W.0001.120913T0900Z-120913T1500Z/ ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- INCLUDING THE CITIES OF...ROCK SPRINGS...GREEN RIVER...WAMSUTTER 201 PM MDT WED SEP 12 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY. * SUMMARY AND TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING LEADING TO FREEZING TEMPERATURES AS EARLY AS 3 AM AND PEAKING AROUND SUNRISE. * TEMPERATURE...28 TO 32 INCLUDING GREEN RIVER. ELEVATED AREAS WILL ONLY DROP INTO THE MID 30S BUT MOST LOW LYING AREAS WILL DROP TO FREEZING OR COLDER. * IMPACTS...RESIDENTS WITH TEMPERATURE SENSITIVE PLANTS SHOULD TAKE THE NECESSARY PRECAUTIONS NOW TO PROTECT THEM FROM THE EXPECTED FREEZING TEMPERATURES LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SKRBAC
2 follow-up statements
743 WWUS75 KRIW 130802 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 202 AM MDT THU SEP 13 2012 ...FIRST FREEZING TEMPERATURES EXPECTED THIS MORNING FOR MUCH OF CENTRAL WYOMING... .A VERY DRY AIRMASS AND LIGHT WINDS WILL ALLOW TEMPERATURES TO CONTINUE FALLING THROUGH SUNRISE LEADING TO THE FIRST FREEZING TEMPERATURES FOR MOST OF THE LOWER ELEVATIONS OF CENTRAL WYOMING FOR THE SEASON. WYZ004-006-131500- /O.CON.KRIW.FZ.W.0001.120913T0900Z-120913T1500Z/ NORTH BIG HORN BASIN-SOUTHEAST BIG HORN BASIN- INCLUDING THE CITIES OF...POWELL...LOVELL...GREYBULL...BASIN... WORLAND 202 AM MDT THU SEP 13 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * SUMMARY AND TIMING...TEMPERATURES WILL CONTINUE TO FALL THROUGH SUNRISE. * TEMPERATURE...29 TO 32. * IMPACTS...RESIDENTS WITH TEMPERATURE SENSITIVE PLANTS SHOULD TAKE THE NECESSARY PRECAUTIONS NOW TO PROTECT THEM FROM THE EXPECTED FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ005-131500- /O.CON.KRIW.FZ.W.0001.120913T0900Z-120913T1500Z/ SOUTHWEST BIG HORN BASIN- INCLUDING THE CITY OF...THERMOPOLIS 202 AM MDT THU SEP 13 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * SUMMARY AND TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING LEADING TO FREEZING TEMPERATURES AS EARLY AS 3 AM AND PEAKING AROUND SUNRISE. * TEMPERATURE...28 TO 32. * IMPACTS...RESIDENTS WITH TEMPERATURE SENSITIVE PLANTS SHOULD TAKE THE NECESSARY PRECAUTIONS NOW TO PROTECT THEM FROM THE EXPECTED FREEZING TEMPERATURES LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ017-018-131500- /O.CON.KRIW.FZ.W.0001.120913T0900Z-120913T1500Z/ WIND RIVER BASIN-LANDER FOOTHILLS- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER 202 AM MDT THU SEP 13 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * SUMMARY AND TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING LEADING TO FREEZING TEMPERATURES AS EARLY AS 3 AM AND PEAKING AROUND SUNRISE. * TEMPERATURE...29 TO 30 IN THE TOWN OF LANDER...31 TO 32 IN RIVERTON. EVEN COLDER TEMPERATURES OF 26 TO 28 DEGREES WILL BE NOTED IN LOW LYING AREAS NEAR AREA RIVERS...ESPECIALLY THE SOUTH SIDE OF RIVERTON. * IMPACTS...RESIDENTS WITH TEMPERATURE SENSITIVE PLANTS SHOULD TAKE THE NECESSARY PRECAUTIONS NOW TO PROTECT THEM FROM THE EXPECTED FREEZING TEMPERATURES LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ028>030-131500- /O.CON.KRIW.FZ.W.0001.120913T0900Z-120913T1500Z/ ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- INCLUDING THE CITIES OF...ROCK SPRINGS...GREEN RIVER...WAMSUTTER 202 AM MDT THU SEP 13 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * SUMMARY AND TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING LEADING TO FREEZING TEMPERATURES AS EARLY AS 3 AM AND PEAKING AROUND SUNRISE. * TEMPERATURE...28 TO 32 INCLUDING GREEN RIVER. ELEVATED AREAS WILL ONLY DROP INTO THE MID 30S BUT MOST LOW LYING AREAS WILL DROP TO FREEZING OR COLDER. * IMPACTS...RESIDENTS WITH TEMPERATURE SENSITIVE PLANTS SHOULD TAKE THE NECESSARY PRECAUTIONS NOW TO PROTECT THEM FROM THE EXPECTED FREEZING TEMPERATURES LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
667 WWUS75 KRIW 131450 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 850 AM MDT THU SEP 13 2012 WYZ004-006-131600- /O.EXP.KRIW.FZ.W.0001.000000T0000Z-120913T1500Z/ NORTH BIG HORN BASIN-SOUTHEAST BIG HORN BASIN- INCLUDING THE CITIES OF...POWELL...LOVELL...GREYBULL...BASIN... WORLAND 850 AM MDT THU SEP 13 2012 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... TEMPERATURES HAVE WARMED ABOVE FREEZING AND THUS THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 9 AM. TEMPERATURES GENERALLY BOTTOMED OUT BETWEEN 32 AND 35 DEGREES. $$ WYZ005-131600- /O.EXP.KRIW.FZ.W.0001.000000T0000Z-120913T1500Z/ SOUTHWEST BIG HORN BASIN- INCLUDING THE CITY OF...THERMOPOLIS 850 AM MDT THU SEP 13 2012 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... TEMPERATURES HAVE WARMED ABOVE FREEZING AND THUS THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 9 AM. TEMPERATURES GENERALLY BOTTOMED OUT BETWEEN 30 AND 32 DEGREES. $$ WYZ017-018-131600- /O.EXP.KRIW.FZ.W.0001.000000T0000Z-120913T1500Z/ WIND RIVER BASIN-LANDER FOOTHILLS- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER 850 AM MDT THU SEP 13 2012 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... TEMPERATURES HAVE WARMED ABOVE FREEZING AND THUS THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 9 AM. TEMPERATURES BOTTOMED OUT BETWEEN 26 AND 32 DEGREES IN MOST AREAS. ONLY THE ELEVATED AREAS AS EXPECTED STAYED ABOVE FREEZING. $$ WYZ028>030-131600- /O.EXP.KRIW.FZ.W.0001.000000T0000Z-120913T1500Z/ ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- INCLUDING THE CITIES OF...ROCK SPRINGS...GREEN RIVER...WAMSUTTER 850 AM MDT THU SEP 13 2012 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... TEMPERATURES HAVE WARMED ABOVE FREEZING AND THUS THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 9 AM. TEMPERATURES GENERALLY BOTTOMED OUT BETWEEN THE MID AND UPPER 20S IN LOW LYING AREAS TO THE LOWER AND MID 30S IN THE ELEVATED AREAS. $$ TEAM RIVERTON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this freeze warning went out at Sep 12, 1:47 PM MDT, 14 minutes earlier.
Area forecast discussion, Sep 12, 1:47 PM MDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 147 PM MDT WED SEP 12 2012 .SHORT TERM...TONIGHT THROUGH SATURDAY VERY DRY AIRMASS BEGINNING TO DEVELOP OVER THE AREA TODAY AND THIS SHOULD CONTINUE TO EXPAND IN COVERAGE AND INTENSITY THROUGH FRIDAY. THE VERY DRY AIRMASS AND RELATIVELY COOL AIRMASS OVER CENTRAL WYOMING TODAY SHOULD ALLOW FOR SOME COLD OVERNIGHT LOWS AND THE FIRST FREEZE FOR MANY LOCATIONS. FREEZE WARNINGS WILL BE ISSUED FOR THE BIGHORN BASIN...HOT SPRINGS COUNTY...THE WIND RIVER BASIN AND LANDER FOOTHILLS AND SOUTH TO SWEETWATER COUNTY. JOHNSON AND NATRONA COUNTY WILL ALSO SEE FREEZING TEMPERATURES BUT THEY WILL BE CONFINED TO MAINLY LOW LYING AREAS. THE FREEZE WARNING AREAS WILL SEE WIDESPREAD FREEZING TEMPERATURES WITH ONLY THE ELEVATED AREAS ESCAPING. OTHERWISE...IT WILL BE DRY THROUGH THE SHORT TERM WITH WARMING TEMPERATURES INTO FRIDAY BEFORE LEVELING OFF. THERE IS A WEAK DISTURBANCE MOVING IN FROM THE WEST ON SATURDAY WITH AN ASSOCIATED THERMAL TROUGH BUT THE ATMOSPHERE IS FORECAST TO BE SO DRY...PRECIPITABLE WATER AROUND .25 INCHES...THAT IT IS UNLIKELY WE WILL SEE MORE THAN SOME PASSING CLOUDS AND MAYBE A FEW SMALLER CUMULUS. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY A WEAK SHORT WAVE WILL CONTINUE TO WORK ACROSS NORTHWESTERN PORTIONS OF THE STATE. THERE IS VERY LITTLE MOISTURE FOR THE SYSTEM TO WORK WITH SO WE ONLY KEPT VERY ISOLATED POPS ACROSS THE HIGHER ELEVATIONS NEAR YELLOWSTONE PARK. A COLD FRONT THEN DROPS SOUTHWARD ACROSS AREAS EAST OF THE DIVIDE ON SUNDAY. MODELS HAVE BACKED OFF ON THE AMOUNT OF PRECIPITATION SO WE TRIMMED THE COVERAGE A BIT FOR SUNDAY AND SUNDAY NIGHT. THE BEST COVERAGE WILL ONCE AGAIN BE IN THE MOUNTAINS WITH ADDED OROGRAPHIC LIFT. TEMPERATURES LOOK TO BE TRICKY AS A LOT DEPENDS ON THE TIMING OF THE FRONT SO FOR NOW WE LEFT CONTINUITY RIDE FOR THE MOST PART. MONDAY LOOKS TO BE A COOLER DAY BEHIND THE FRONT. HIGHS LOOK TO BE MAINLY IN THE 60S IN THE BASINS AND THE 50S IN THE MOUNTAINS EAST OF THE DIVIDE. THE WARMEST TEMPERATURES LOOK TO BE IN THE WESTERN VALLEYS WHERE JACKSON MAY GET NEAR 70. AS FOR PRECIPITATION...WE LEFT SLIGHT POPS ACROSS MAINLY NATRONA COUNTY WITH THE COLD FRONT POSSIBLY STALLING NEAR THAT AREA. HOWEVER...THIS IS LOOKING LIKE A MORE REMOTE POSSIBILITY AT THIS TIME AND FUTURE SHIFTS MAY WANT TO CONSIDER REMOVING THEM. MODELS THEN SHOW A GENERAL WEST TO NORTHWEST FLOW PATTERN WITH TEMPERATURES RUNNING CLOSE TO SLIGHTLY ABOVE NORMAL AND MAINLY DRY WEATHER. THINGS LOOKED POTENTIALLY INTERESTING FOR NEXT THURSDAY A COUPLE OF DAYS AGO WITH A POTENT SYSTEM DROPPING INTO WYOMING. HOWEVER...MODELS MORE RECENT RUNS OF THE MODELS SHOW THE ENERGY DROPPING INTO THE NORTHERN PLAINS INSTEAD. NEVERTHELESS...SOMETHING TO WATCH IN FUTURE DAYS. AVIATION.../00Z ISSUANCE/ EXPECT VFR CONDITIONS THROUGH 00Z THURSDAY. LOCALLY BREEZY CONDITIONS WILL DIE OFF SHORTLY AFTER SUNSET WITH MAINLY LIGHT WINDS FOR ALL TAF SITES AFTER AROUND 6Z. WITH RIDGING OVERHEAD WINDS WILL BE BELOW 10 KNOTS FOR ALL TAF SITES THURSDAY. AREAS OF SMOKE WILL OCCUR DUE TO WILDFIRES WITH LOCAL MVFR CONDITIONS DUE TO LOW VISIBILITY NEAR AND DOWNWIND OF THE FIRES. FIRE WEATHER... VERY DRY AIRMASS WILL SETTLE IN OVER THE STATE THE NEXT SEVERAL DAYS WITH WARMING TEMPERATURES. AFTER SOME NORTH TO NORTHEAST WINDS OF 10 TO 15 MPH TONIGHT...WINDS WILL GENERALLY BE LIGHT AND DIURNALLY DRIVEN ON THURSDAY. FRIDAY WILL BE VERY DRY WITH SINGLE DIGIT TO LOWER TEEN RH'S WITH TEMPERATURES IN THE 80S EAST OF THE DIVIDE AND 70S TO NEAR 80 WEST. SOME INCREASE IN WEST TO SOUTHWEST WINDS WILL OCCUR FRIDAY BUT MOST AREAS WILL NOT SEE MORE THAN 10 TO 15 MPH SUSTAINED WINDS WITH GUSTS 20 TO 25 MPH. THE CENTRAL AND WESTERN BASINS WILL LIKELY CONTINUE WITH LIGHT WINDS UNTIL EVENING WHEN SOME GUSTY WEST TO NORTHWEST WIND MAY DEVELOP. && .RIW WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 3 AM TO 9 AM MDT THURSDAY WYZ004>006-017-018-028>030. && SHORT TERM...SKRBAC LONG TERM...HATTINGS AVIATION...HATTINGS FIRE WEATHER...SKRBAC
Hazardous weather outlook, Sep 12, 5:53 AM MDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 553 AM MDT WED SEP 12 2012 WYZ001>020-022>030-131100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 553 AM MDT WED SEP 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FRIDAY AND SATURDAY...VERY DRY AND GUSTY CONDITIONS MAY BRING ELEVATED FIRE WEATHER CONDITIONS BACK TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. TEAM RIVERTON
Nearby
Freeze Warnings in Wyoming, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.